# SDR AALA20110801DFW01

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 54,205 hours, 18,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28D EMERGENCY LIGHT INOPERATIVE.  RE-SECURED CONNECTOR FOR SEAT 28D EMERGENCY LIGHT.  OPS CHECK NORMAL.
